# SDR 95FDEA01708

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 965 STR 30L FASTENER HEAD PULLED AND SKIN BULGING SUSPECT CORROSION.  CUT OUT CORROSION STA 965 STR 30L AND INSTALLED FILLER AND DOUBLER PER SRM 53-30-3 PG 11.
